MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX30008UX
Medical Device Problem Codes Device Damaged by Another Device (2915); Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 01/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A resolute onyx drug eluting stent was attempted to be used during a procedure to treat a lesion in the ostium of the lad/cx.Tortuosity was mild.Calcification was mild.No damage was noted to packaging and no issues noted when removing the device from the hoop/tray.The device was inspected and negative prep was performed with no issues.The lesion was not pre-dilated.Resistance was encountered when advancing the device.Excessive force was not used during delivery.It was reported that stent dislodgement occurred during delivery.The dislodged stent was removed by snare.Abnormalities were reported in relation to anatomy; the stent was believed to have caught on an ostial lad stent.The device was replaced by another medtronic product.Patient status post procedure is alive ¿ no injury.
 
Additional Manufacturer Narrative
Additional information: lesion exhibited 90% stenosis.Product analysis: the stent was returned for analysis.The delivery system did not return for analysis.Stent was returned attached to snare.Deformation was evident to the entire stent wraps, with struts raised, bunched and overlapping.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7224142
Report Number9612164-2018-00157
Device Sequence Number19203756
Product Code NIQ
UDI-Device Identifier00643169556966
UDI-Public00643169556966
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2019
Device Catalogue NumberRONYX30008UX
Device Lot Number0008768986
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2018
Initial Date Received by Manufacturer 01/10/2018
Supplement Date Received by Manufacturer02/08/2018
05/11/2018
Initial Report FDA Received Date01/29/2018
Supplement Report FDA Received Date03/07/2018
05/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR